# SDR UPS07850152

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2560 · Emergency Equipment
- Part: Case
- Condition: Separated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE SLIDE CASE IS SEPARATED.  CLOSED SLIDE COVER AND RE-INSTALLED PIN PER MM 25-60-01-2.
